MathSciNet Relay Station
MathSciNet bibliographic data
MR148852 (26 #6356) 28.70
Sinaĭ, Ja. G. Dynamical systems with countable Lebesgue spectrum. I. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 25 1961 899–924.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement